# SDR E6RA200124002

- Difficulty date: December 30, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N621AC
- Make and model: Boeing 737230
- Aircraft serial: 23156
- Aircraft time: 31,251 hours, 27,707 cycles
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Failed
- Location: Nr 2
- Component: Generator Contr, Sundstrandem
- Component part number: 915F2124
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF, NUMBER 2 GENERATOR FAILED. TAKE-OFF ABORTED AND AIRCRAFT RETURNED TO GATE. SWAPPED NUMBER 2 GENERATOR CONTROL UNIT (GCU) WITH APU GCU AND CONFIRMED FAILURE. INOPERATIVE GCU WAS DEFERRED IN ACCORDANCE WITH MEL.  GCU WAS FUNCTIONALLY TESTED IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL. ALL SYSTEMS AND INDICATIONS OPERATED NORMAL. NO FURTHER DISCREPANCIES NOTES. DEFERRAL WAS CLEARED AND PLACARD WAS REMOVED. NO FURTHER ACTION REQUIRED.
